# SDR UPS97221983

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Interspar Skin
- Condition: Corroded
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C B.S. 1342 LT INTERSPAR SKIN IS CORRODED BEYOND LIMITS AT TERMINAL FITTING.  CUTOUT DAMAGE, FABRICATED REPAIR PART AND INSTALLED PER DHC SK 954-578 REF. ENGINEERING FILE NR 727-55-0340.
